MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C, CEMENTED STEM SIZE 3 STD; CEMENTED FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM C, CEMENTED STEM SIZE 3 STD; CEMENTED FEMORAL STEM
Catalog Number 01.18.153
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 10 july 2017.Lot 167523: (b)(4) items manufactured and released on 12 april 2017.Expiration date: 2022-03-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup double mobility hc liner ø 52/28, code 01.26.2852mhc, lot.157123 (k092265) (b)(4) items manufactured and released on 10 march 2016.Expiration date: 2021-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 28 size s -3.5, code 01.25.011, lot.166588 (k072857) (b)(4) items manufactured and released on 07 march 2017.Expiration date: 2022-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The surgeon washed out the hip and removed the head, liner and stem.The surgeon closed the patient up.On (b)(6) 2017 the surgeon implanted a new medacta stem, head and liner.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
AMISTEM C, CEMENTED STEM SIZE 3 STD
Common Device Name
CEMENTED FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6716893
Report Number3005180920-2017-00384
Device Sequence Number999552
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2022
Device Catalogue Number01.18.153
Device Lot Number167523
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR